Qiu-Ming Luo, Feng Qi, Lokenath Debnath, "Generalizations of Euler numbers and polynomials", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 371209, 9 pages, 2003. https://doi.org/10.1155/S016117120321108X
Generalizations of Euler numbers and polynomials
The concepts of Euler numbers and Euler polynomials are generalized and some basic properties are investigated.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.